Insights on Asymptotic Behavior of Characteristic Roots of Quasi-Polynomials with Delay-Dependent Coefficients in Some Ill-Posed Cases

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations

Author(s)

  • A. Martinez-Gonzalez
  • C. F. Mendez-Barrios
  • S. I. Niculescu
  • J. Chen

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)73-78
Journal / PublicationIFAC-PapersOnLine
Volume52
Issue number18
Online published26 Dec 2019
Publication statusPublished - 2019

Conference

Title15th IFAC Workshop on Time Delay Systems (TDS) jointly held with the 7th IFAC Symposium on System Structure and Control (SSSC)
PlaceRomania
CitySinaia
Period9 - 11 September 2019

Abstract

This work focus on the asymptotic behavior of critical roots of linear time-delay systems with delay-dependent coefficients. Our main goal is to derive a simple methodology to characterize some ill-posed cases from the open literature. In order to accomplish such a task, our main tool will be to express the solutions as a convergent power series. More specifically, by means of an appropriate change of variable, the expansion of unbounded solutions is obtained, which allows to derive an appropriate auxiliary solution that serves to analyze the behavior of such solutions. One of the main benefits in adopting such an approach, is that stability analysis in the ill-posed cases can also be covered.

Research Area(s)

  • Time-Delay Systems, Delay-dependent Coefficients, Well-Posed Linear Systems

Citation Format(s)

Insights on Asymptotic Behavior of Characteristic Roots of Quasi-Polynomials with Delay-Dependent Coefficients in Some Ill-Posed Cases. / Martinez-Gonzalez, A.; Mendez-Barrios, C. F.; Niculescu, S. I.; Chen, J.

In: IFAC-PapersOnLine, Vol. 52, No. 18, 2019, p. 73-78.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review